i have been on tramadol for 3 months and off it for 3 day how long do these horrid side effects end
Unfortunately, if you stop tramadol abruptly, you will have withdrawal effects. It is best to taper off this type medication. You are probably looking at another week or so of withdrawals though they will gradually get better. Also, tramadol has antidepressant properties so if you are feeling a little down don't be surprised. Your body will readjust to not having the medication.
Hi, ahilton! If you went off your Tramadol, even after 3 short months, cold turkey you are probably experiencing withdrawal syndrome not side effects. How long it will last depends on several factors but Tramadol is a hard drug to kick. Similar but not as bad as morphine.
I'm sorry hot links don't post here but try Googling *Tramadol (Ultram) Withdrawal Symptoms + Duration* from Mental Health Daily. There's a lot of information that may be helpful for you.
Good luck and Best Wishes, WCV
ahilton; you have 2 great answers they don't warn you but it can be different for everyone so there is no one answer you might want to talk with the doctor let him or her know what is happening and get an order of the Tramadol with directions on cutting it down as slow as possible so you don't have to put up with these side effects or withdrawals from the tramadol always best to taper it down very slow so get some directions from that website or the doctor both so you know what you are looking at. Good luck. Chuck1957
I have been on tramadol for over 7 years and during that time have only gone 2 days without the medicine. The ma.x I took at my peak was 22 a day and currently down to 10. Let me just tell you that its a demon of a withdrawal but the length of time and dosage does have some to do with how strong your withdrawals will be. I currently trying to gradually wean to the max amount your suppose to take and stay on it only because it does help my pain and my depression and anxiety. When I have gone to urgent care for withdrawals I did get some relief with the following:
For the amout of time you have been on it any of those should be a God send. For me it just barely takes the edge off.
Hope this helps some. I would talk to your doctor if you can. I was getting my online for a long time and finally have a relatiionship with a doctor in person who is treating me and will help me wean if I decide to get off of it.
Hi, it is always best to taper from this medication, but if you are done with it and don't intend going back on in and reducing gradually, you will probably be over the worst in around 2 weeks... However you may experience ongoing low mood, due to the SSRI properties Tramadol has. There are several OTC remedies you can buy to help with the withdrawal symptoms. Analgesics, anti emetics, antispasmodics, sleeping aids (for short term use) etc... Make sure you stay hydrated and it helps to get some light exercise daily, even if you just go for a walk. Please write back if you need any more help or specifics...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 13 May 2011 • 5 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Posted 16 Jun 2011 • 7 answers
Reduceing tramadol from 100 to 50 mg, how long will the side effects go by? and if stopped how long?
Posted 21 Oct 2013 • 4 answers
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers